Cart (Loading....) | Create Account
Close category search window

Fault-tolerant routing in distributed loop networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mukhopadhyaya, K. ; Dept. of Math., Jadavpur Univ., Calcutta, India ; Sinha, B.P.

The ring network is a popular network topology for implementation in local area networks and other configurations. But it has a disadvantage of high diameter and large communication delay. So loop networks were introduced with fixed-jump links added over the ring. In this paper, we characterize some values for the number of nodes for which the lower bound on the diameter of loop networks is achieved. We also give an O(δ) time algorithm (where δ is the diameter of the graph) for finding a shortest path between any two nodes of a general loop network. We also propose a scheme to find a near optimal path (not more than one over the optimal) in case of a single node or link failure

Published in:

Computers, IEEE Transactions on  (Volume:44 ,  Issue: 12 )

Date of Publication:

Dec 1995

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.